# SDR SWAA2020021214229

- Difficulty date: January 21, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED IN MULTIPLE LOCATIONS BETWEEN BS. 887 TO BS. 947, RBL 22. / R&R SUPPORT PER SRM & DWG.
